A letter you can send to your doctor informing them that 17% of kids given the vax will develop cardiac symptoms after the second dose

Dear Dr. X,

I wanted to bring to your attention a recent study on the cardiac adverse effects of the BNT162b2 vaccine in adolescents. The study, which was conducted in Taiwan, found that the incidence of cardiac-related symptoms after the second dose of the vaccine was 17.1%, which is alarmingly high. This is particularly concerning as we know that mRNA vaccines, like BNT162b2, have the potential to cause peri- and myocarditis, and even arrhythmia in some patients.

The study also found that the incidence of myocarditis was only 0.02%, and the incidence of significant arrhythmia was 0.08%. While these numbers may seem low, it is important to remember that even one case of myocarditis or arrhythmia in a young patient can have severe and even fatal consequences. The fact that such a high percentage of the study population experienced cardiac-related symptoms is a cause for concern and further research is needed to understand the underlying mechanisms and to establish strategies to prevent or mitigate these adverse effects.

In light of these findings, I believe it is crucial that physicians pay close attention to this issue and educate their colleagues on the potential cardiac risks associated with mRNA vaccines. Physicians should also be vigilant in monitoring their patients who have received these vaccines for any signs of cardiac complications.

Sincerely,
X

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC9813456/

Chiu SN, Chen YS, Hsu CC, Hua YC, Tseng WC, Lu CW, Lin MT, Chen CA, Wu MH, Chen YT, Chien TH, Tseng CL, Wang JK. Changes of ECG parameters after BNT162b2 vaccine in the senior high school students. Eur J Pediatr. 2023 Jan 5:1–8. doi: 10.1007/s00431-022-04786-0. Epub ahead of print. PMID: 36602621; PMCID: PMC9813456.

 

posted from Michael's Substack

Include @BorkusA on a Dissenter comment to notify me of your post.
View Comments on Dissenter